Tax avoidance and optimal income tax enforcement

Gamannossi degl'Innocenti, D. and Rablen, M.D. orcid.org/0000-0002-3521-096X (2017) Tax avoidance and optimal income tax enforcement. Journal of Tax Administration, 3 (2). pp. 36-64.

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 Journal of Tax Administration.
Dates:
  • Published: 6 December 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Dec 2017 09:27
Last Modified: 20 Dec 2017 09:27
Published Version: http://jota.website/article/view/143
Status: Published
Publisher: University of Exeter Business School
Refereed: Yes

Download

Share / Export